MathSciNet Relay Station
MathSciNet bibliographic data
MR2231143 (2007b:01015) 01A60 (03-03)
Kushner, Boris A. The constructive mathematics of A. A. Markov. Amer. Math. Monthly 113 (2006), no. 6, 559–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement